MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. PROXIMATE; STAPLE, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. PROXIMATE; STAPLE, IMPLANTABLE
Catalog Number TCR10
Medical Device Problem Code Failure to Form Staple (2579)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 4/2/2026.D4: batch # unk.An analysis of the product could not be performed since a physical sample was not received for evaluation.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that using tcr10 reload for a diag lap+ segments resection + anastomosis of jejunum.The tcr10 got stuck while firing & staples were not formed properly.No patient consequences were reported.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 4/24/2026.D4: batch # 324c34.Investigation summary: this is an analysis of a photo submitted to ethicon endo surgery for evaluation.During the visual analysis, the following was observed: the photos show tissue and one staple line could be observed on the tissue, however, no malformed staples could be observed.Based on the photos the event described cannot be confirmed.Hands on device analysis may provide the additional evidence necessary to confirm the root cause of the reported event.Because the instrument was not returned our evaluation is limited.As part of ethicon endo surgery quality process all devices are manufactured, inspected, and released to approved specifications.Device history review: a manufacturing record evaluation was performed for the finished device batch number of 324c34 / 33tcr10 , and no non-conformances were identified.

Brand Name
PROXIMATE
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
3035526892
MDR Report Key24769439
Report Number3005075853-2026-02468
Device Sequence Number10268476
Product Code GDW
UDI-Device Identifier10705036003045
UDI-Public(01)10705036003045(17)280131(10)324C34
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K020779
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTCR10
Device Lot Number324C34
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/11/2026
Supplement Date Received by Manufacturer04/13/2026
Initial Report FDA Received Date04/02/2026
Supplement Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown